Volume 3, Number 1 (4-2015)                   2015, 3(1): 48-43 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghodrati A, Miri K, Masaeli A, Hasanzadeh M, Etezadi jam T. Angioedema following Captopril intake: A case report . Journal of Health Chimes. 2015; 3 (1) :48-43
URL: http://jms.thums.ac.ir/article-1-229-en.html

ms Medical University of Torbat Heydariyeh
Abstract:   (1063 Views)

Angioedema is a rare disease with autosomal dominant is largely complement system. This disease is characterized by non-itchy mucocutaneous and non-pitting edema. In some cases, this disease appears as a result of Captopril intake which is orally and sublingually used in the treatment of severe hypertension.

In this study, angioedema as a rare complication of Captopril sublingual intake was investigated in a 49-years-old patient. In several hours after taking Captopril, patient showed the Angioedema signs. Due to severe edema of tongue, lips and larynx, quick tracheostomy was performed and patient was hospitalized in intensive care unit. Having started the treatment measures and hospitalization, the patient discharged with good general condition.   

Full-Text [PDF 257 kb]   (249 Downloads)    
Type of Study: case report | Subject: Special
Received: 2015/10/10 | Accepted: 2016/04/28 | Published: 2016/05/21

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of Health Chimes | Torbat Heydariyeh University of Medical Sciences

Designed & Developed by : Yektaweb